Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Holomorphic curves in algebraic manifolds


Author: Bernard Shiffman
Journal: Bull. Amer. Math. Soc. 83 (1977), 553-568
MSC (1970): Primary 32-02, 32H99, 32H25, 30A70; Secondary 32H20
MathSciNet review: 0440075
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32-02, 32H99, 32H25, 30A70, 32H20

Retrieve articles in all journals with MSC (1970): 32-02, 32H99, 32H25, 30A70, 32H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14323-1